Alert archive / Alabama / Wind Advisories in 2015
Wind Advisory 9, NWS Birmingham, AL
NWS Birmingham, AL issued this wind advisory at Dec 28, 2015, 10:11 AM CST for 39 counties in Alabama. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Dec 28, 2015, 10:11 AM CST (16:11 UTC)
- Expired
- Dec 28, 2015, 6:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Birmingham, AL
All 39 counties
Autauga County, AL, Barbour County, AL, Bibb County, AL, Blount County, AL, Bullock County, AL, Calhoun County, AL, Chambers County, AL, Cherokee County, AL, Chilton County, AL, Clay County, AL, Cleburne County, AL, Coosa County, AL, Dallas County, AL, Elmore County, AL, Etowah County, AL, Fayette County, AL, Greene County, AL, Hale County, AL, Jefferson County, AL, Lamar County, AL, Lee County, AL, Lowndes County, AL, Macon County, AL, Marengo County, AL, Marion County, AL, Montgomery County, AL, Perry County, AL, Pickens County, AL, Pike County, AL, Randolph County, AL, Russell County, AL, Shelby County, AL, St. Clair County, AL, Sumter County, AL, Talladega County, AL, Tallapoosa County, AL, Tuscaloosa County, AL, Walker County, AL, Winston County, AL
The radar
The Birmingham radar (KBMX), 22 km from the middle of the area, began a volume at 16:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 4.2 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 144 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 584 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 330 m²/s²
- 0-3 km storm-relative helicity
- 377 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
708 WWUS74 KBMX 281611 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 1011 AM CST MON DEC 28 2015 ...WINDY CONDITIONS EXPECTED TODAY... ALZ017>021-026>029-036>038-043>050-282015- /O.NEW.KBMX.WI.Y.0009.151228T1611Z-151229T0000Z/ BLOUNT-ETOWAH-CALHOUN-CHEROKEE-CLEBURNE-ST. CLAIR-TALLADEGA-CLAY- RANDOLPH-COOSA-TALLAPOOSA-CHAMBERS-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...ONEONTA...GADSDEN...ANNISTON...CENTRE... HEFLIN...PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND... ROANOKE...ROCKFORD...ALEXANDER CITY...DADEVILLE...VALLEY... LANETT...LAFAYETTE...WETUMPKA...TALLASSEE...MONTGOMERY... TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA...PHENIX CITY... TROY...EUFAULA 1011 AM CST MON DEC 28 2015 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * TIMING...WINDS WILL GUSTS THROUGH THE AFTERNOON HOURS * WINDS...SUSTAINED WINDS OF 10 TO 20 MPH WITH GUSTS TO 35 MPH * IMPACTS...THESE WINDS MAY BLOW DOWN WEAKEN TREES...ESPECIALLY DUE TO SATURATED GROUND CONDITIONS. HIGH PROFILE VEHICLES WILL HAVE A STRONG CROSS WIND TRAVELING IN AND EAST OR WEST DIRECTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ALZ011>015-022>025-030>035-039>042-282000- /O.NEW.KBMX.WI.Y.0009.151228T1611Z-151228T2000Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-PICKENS-TUSCALOOSA-JEFFERSON- SHELBY-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-MARENGO-DALLAS- AUTAUGA-LOWNDES- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION... CENTREVILLE...CLANTON...DEMOPOLIS...LINDEN...SELMA...PRATTVILLE... FORT DEPOSIT...HAYNEVILLE 1011 AM CST MON DEC 28 2015 ...WIND ADVISORY IN EFFECT UNTIL 2 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON. * TIMING...WINDS WILL GUSTS THROUGH AROUND 2 PM * WINDS...SUSTAINED WINDS OF 10 TO 20 MPH WITH GUSTS TO 35 MPH * IMPACTS...THESE WINDS MAY BLOW DOWN WEAKEN TREES...ESPECIALLY DUE TO SATURATED GROUND CONDITIONS. HIGH PROFILE VEHICLES WILL HAVE A STRONG CROSS WIND TRAVELING IN AND EAST OR WEST DIRECTION PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
1 follow-up statement
437 WWUS74 KBMX 282002 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 202 PM CST MON DEC 28 2015 ...WINDY CONDITIONS EXPECTED TODAY... ALZ011>015-022>025-030>035-039>042-290000- /O.EXP.KBMX.WI.Y.0009.000000T0000Z-151228T2000Z/ /O.NEW.KBMX.WI.Y.0010.151228T2002Z-151229T0000Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-PICKENS-TUSCALOOSA-JEFFERSON- SHELBY-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-MARENGO-DALLAS- AUTAUGA-LOWNDES- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION... CENTREVILLE...CLANTON...DEMOPOLIS...LINDEN...SELMA...PRATTVILLE... FORT DEPOSIT...HAYNEVILLE 202 PM CST MON DEC 28 2015 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * TIMING...WINDS WILL GUSTS THROUGH THE AFTERNOON HOURS * WINDS...SUSTAINED WINDS OF 10 TO 20 MPH WITH GUSTS TO 35 MPH * IMPACTS...THESE WINDS MAY BLOW DOWN WEAKEN TREES...ESPECIALLY DUE TO SATURATED GROUND CONDITIONS. HIGH PROFILE VEHICLES WILL HAVE A STRONG CROSS WIND TRAVELING IN AND EAST OR WEST DIRECTION PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ALZ017>021-026>029-036>038-043>050-290000- /O.CON.KBMX.WI.Y.0009.000000T0000Z-151229T0000Z/ BLOUNT-ETOWAH-CALHOUN-CHEROKEE-CLEBURNE-ST. CLAIR-TALLADEGA-CLAY- RANDOLPH-COOSA-TALLAPOOSA-CHAMBERS-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...ONEONTA...GADSDEN...ANNISTON...CENTRE... HEFLIN...PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND... ROANOKE...ROCKFORD...ALEXANDER CITY...DADEVILLE...VALLEY... LANETT...LAFAYETTE...WETUMPKA...TALLASSEE...MONTGOMERY... TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA...PHENIX CITY... TROY...EUFAULA 202 PM CST MON DEC 28 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * TIMING...WINDS WILL GUSTS THROUGH THE AFTERNOON HOURS * WINDS...SUSTAINED WINDS OF 10 TO 20 MPH WITH GUSTS TO 35 MPH * IMPACTS...THESE WINDS MAY BLOW DOWN WEAKEN TREES...ESPECIALLY DUE TO SATURATED GROUND CONDITIONS. HIGH PROFILE VEHICLES WILL HAVE A STRONG CROSS WIND TRAVELING IN AND EAST OR WEST DIRECTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this wind advisory went out at Dec 28, 9:23 AM CST, 48 minutes earlier.
Area forecast discussion, Dec 28, 9:23 AM CST, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 923 AM CST MON DEC 28 2015 .UPDATE... MESOSCALE UPDATE. && .DISCUSSION... 920AM MESOSCALE WEATHER UPDATE SURFACE WINDS ARE BACKED THIS MORNING...WITH SOUTHEASTERLY WINDS OF 10-20 KNOTS AND HIGHER GUSTS COMMON ACROSS CENTRAL ALABAMA. ALOFT...STRONG SOUTHWESTERLY WINDS WERE AIDING IN DEEP-LAYER SHEAR...OF WHICH IS RESULTING IN MANY ROTATING CONVECTIVE CELLS ACROSS THE REGION. POINT SOUNDINGS SHOW LOOPING LOW-LEVEL HODOGRAPHS...WITH AMPLE SHEAR FOR TORNADIC ACTIVITY. HOWEVER...THE OBSERVED 12Z SOUNDING FROM KBMX AS WELL AS FORECAST POINT SOUNDINGS SHOW SKINNY CAPE PROFILES...AND RELATIVELY WARM AIR ALOFT IS KEEPING LAPSE RATES IN THE LESS-THAN-IMPRESSIVE RANGE. THUS...TODAY'S STORMS WILL BE MAINLY LOW-TOPPED AND FEW WILL BE ABLE TO BECOME ROBUST. THIS WILL PRECLUDE A MORE CONCERNING TORNADO THREAT. EVEN SO...GIVEN OCCURRENCES OF LOCALIZED INSTABILITY ON THE ORDER OF 500 TO NEAR 1000 J/KG...AND A PUNCH OF DRIER AIR ALOFT FROM THE WEST...WE WILL HAVE TO KEEP A VERY CLOSE EYE OUT FOR A STORM THAT COULD INTENSIFY. ANY STRONGER UPDRAFT IN THIS SHEARED ENVIRONMENT COULD PRODUCE A TORNADO...AS WAS THE CASE SHORTLY AGO WITH TORNADO DEBRIS SIGNATURE IN NORTHWESTERN SANTA ROSA COUNTY FLORIDA. BUT AGAIN...OVERALL...THIS RISK IS ON THE LOW SIDE AS STRONGER INSTABILITY IS ABSENT. BASED ON THE CURRENT AND FORECAST LOCATION OF THE INSTABILITY FIELD...IT APPEARS THAT THE RISK FOR ISOLATED TORNADOES IS ACROSS OUR SOUTHERN COUNTIES IN THE SHORT TERM. FARTHER NORTH...AN ISOLATED DAMAGING WIND GUST IS MORE LIKELY. ANOTHER MESOSCALE UPDATE WILL BE ISSUED BETWEEN 11AM AND NOON TO TARGET SEVERE POTENTIAL THROUGH THE REST OF THE AFTERNOON AS THE BAND OF STORMS MOVES EAST. 89/SATTERWHITE && .AVIATION... 12Z TAF DISCUSSION. MVFR TO VFR CIGS ACROSS THE AREA THIS MORNING AHEAD OF A COLD FRONT. ISOLATED SHOWERS WILL CONTINUE MOVING NORTHWARD AHEAD OF A BAND OF THUNDERSTORMS ASSOCIATED WITH THE FRONT. WINDS AHEAD OF THE FRONT WILL INCREASE FROM THE SOUTH...WITH GUSTS 22-26KTS. HAVE TIMED OUT THE MOST LIKELY WINDOW FOR TSRA AT EACH TERMINAL...BUT EXPECT SOME REFINEMENT AS THE LINE MOVES THROUGH THE AREA. AS THE LINE PUSHES EAST...WINDS WILL TURN TO THE WEST AND EXPECT SOME IMPROVEMENT IN CIGS. THERE IS A CHANCE LOWER CIGS COULD RETURN TO AT LEAST PORTIONS OF THE AREA LATE TONIGHT...AND WILL NEED TO ASSESS THAT POSSIBILITY LATER TODAY WHEN THERE IS GREATER CONFIDENCE IN RAIN EXIT TIMES. 14 && .FIRE WEATHER... A MOIST AND WET WEATHER PATTERN WILL CONTINUE THROUGH MIDWEEK. THERE ARE NO FIRE WEATHER CONCERNS. && .PREV DISCUSSION... /ISSUED 555 AM CST MON DEC 28 2015/ THE FORECAST FROM 24 HOURS AGO HAS NOT CHANGED MUCH REGARDING THE SEVERE THREAT AND FLASH FLOODING POTENTIAL. BOTH THREATS ARE EXPECTED TO BE ON THE LOW SIDE AS A BAND OF SHOWERS AND STORMS MOVES INTO THE AREA LATER THIS MORNING. POOR LAPSE RATES WILL LIMIT THE VERTICAL EXTENT OF UPDRAFTS...BUT MLCAPE OF 500-800 J/KG AND STRONG WIND FIELDS WILL SUPPORT A THREAT FOR ISOLATED DAMAGING WINDS AND BRIEF TORNADOES WITH THE STRONGEST STORMS. WITH 0-6 KM SHEAR VECTORS ORIENTED TOWARD THE LINE OF STORMS AT A 30-45 DEGREE ANGLE...STORM MODE IS EXPECTED TO BE A MIXTURE OF BOWING SEGMENTS WITH MESOVORTICES AND HP SUPERCELLS WITHIN A BROKEN LINE. THE BAND OF SHOWERS AND STORMS IS RUNNING SLIGHTLY AHEAD OF SCHEDULE COMPARED TO SEVERAL MODELS AND SHOULD MOVE THROUGH THE AREA FAIRLY QUICKLY. RAINFALL AMOUNTS OF 0.50 TO 1.50 INCHES ARE EXPECTED...WHICH IS BELOW FLASH FLOOD GUIDANCE. WIDESPREAD FLASH FLOODING IS NOT EXPECTED...BUT ISOLATED INSTANCES CANNOT BE RULED OUT DUE TO VERY SATURATED GROUND. HRRR AND OTHER HI-RES MODELS SHOW THE RAIN CLEARING OUT MUCH FASTER THAN THE GLOBAL MODELS...AND THIS SCENARIO APPEARS TO BE VERIFYING AT THE MOMENT. A KICKER SHORTWAVE IS ALSO EXPECTED TO MOVE THROUGH TONIGHT...AND THIS FORECAST INCLUDES SIGNIFICANTLY REDUCED POPS AND QPF FOR TONIGHT INTO TUESDAY ACROSS THE EAST AND SOUTHEAST. AS ANOTHER SHORTWAVE APPROACHES FROM THE PLAINS TUESDAY NIGHT INTO WEDNESDAY...THE LINGERING FRONTAL/THERMAL BOUNDARY SHOULD MOVE BACK TO THE NORTH AND SERVE AS A FOCUS FOR WIDESPREAD SHOWERS AND SOME EMBEDDED STORMS. FLOODING MAY BECOME A CONCERN WITH UPPER-LEVEL FLOW PARALLEL TO THE FRONT AND A POTENTIAL FOR UP TO 24 HOURS OF RAINFALL IN SOME PLACES. A LOW CONFIDENCE THREAT FOR FLASH FLOODING WILL BE ADDED TO THE HWO FOR WEDNESDAY. THIS ACTIVITY SHOULD SLOWLY CLEAR OUT ON THURSDAY AS THE UPPER-LEVEL FLOW BEGINS TO VEER...MARKING THE BEGINNING OF A LARGE-SCALE PATTERN SHIFT WHICH WILL INVOLVE COOLER AND DRIER AIR TO MOVING INTO THE REGION FOR THURSDAY NIGHT INTO THE WEEKEND. 87/GRANTHAM && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 73 47 62 52 58 / 100 20 10 90 100 ANNISTON 74 49 65 55 61 / 100 20 10 100 100 BIRMINGHAM 74 46 62 53 59 / 100 20 10 100 100 TUSCALOOSA 73 46 63 53 59 / 100 10 10 100 80 CALERA 74 46 63 55 60 / 100 20 10 100 100 AUBURN 76 56 66 60 67 / 100 60 20 80 100 MONTGOMERY 74 52 67 60 67 / 100 20 10 80 100 TROY 76 57 69 63 70 / 100 40 20 60 100 && .BMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING COUNTIES: BLOUNT...FAYETTE...JEFFERSON...LAMAR...MARION... SHELBY...WALKER...WINSTON. FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING COUNTIES: CALHOUN...CHEROKEE...CLAY...CLEBURNE...ETOWAH... RANDOLPH...ST. CLAIR...TALLADEGA. &&
Hazardous weather outlook, Dec 28, 4:19 AM CST, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 419 AM CST MON DEC 28 2015 ALZ011>015-017>050-291330- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 419 AM CST MON DEC 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...OUTLOOK THROUGH TONIGHT. THERE IS A LIMITED THREAT FOR SEVERE STORMS ACROSS ALL OF CENTRAL ALABAMA TODAY ALONG A LINE OF STORMS. BRIEF TORNADOES AND ISOLATED DAMAGING WINDS ARE POSSIBLE. THE THREAT WILL BEGIN IN WEST ALABAMA AROUND 8 AM AND END BY 6 PM IN EAST ALABAMA. ADDITIONAL RAINFALL OF UP TO ONE AND A HALF INCHES IS FORECAST TO OCCUR ACROSS CENTRAL ALABAMA TODAY. WITH SATURATED GROUND AND ELEVATED CREEKS...ADDITIONAL HEAVY RAINFALL COULD LEAD TO LOCALIZED FLASH FLOODING. HOWEVER...WIDESPREAD FLASH FLOODING IS NOT ANTICIPATED. DUE TO RECENT HEAVY RAIN AND ADDITIONAL RAINFALL TODAY...RIVER FLOODING WILL CONTINUE IN MANY LOCATIONS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ANOTHER STORM SYSTEM WILL BRING THE POTENTIAL FOR HEAVY RAINFALL WEDNESDAY INTO EARLY THURSDAY. WIDESPREAD RAINFALL OF 1 TO 2 INCHES IS EXPECTED WITH ISOLATED AMOUNTS UP TO 3 INCHES. THIS COULD LEAD TO THE POTENTIAL FOR LOCALIZED FLASH FLOODING. DUE TO RECENT HEAVY RAINS AND ADDITIONAL RAINFALL EXPECTED TODAY AND AGAIN ON WEDNESDAY AND THURSDAY...RIVER FLOODING WILL REMAIN POSSIBLE THROUGH AT LEAST FRIDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED TODAY.
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 28, 11:26 AM CST | Areal Flood Advisory | BMX | Fayette, Marion, Walker, Winston | 2 hr |
| Dec 28, 1:11 PM CST | Areal Flood Advisory | BMX | Jefferson, Shelby | 2 hr |
| Dec 28, 2:02 PM CST | Wind Advisory | BMX | Autauga, Bibb, Chilton, Dallas, Fayette, Greene and 13 more | 4 hr |
| Dec 28, 2:27 PM CST | Areal Flood Advisory | BMX | Barbour, Bullock, Elmore, Lee, Macon, Montgomery and 2 more | 2 hr |
| Dec 28, 3:45 PM CST | Tornado Warning | BMX | Bullock, Lee, Russell | 22 min |
| Dec 28, 4:29 PM CST | Areal Flood Advisory | BMX | Barbour, Bullock, Chambers, Lee, Macon, Russell | 2 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.